# SDR 9714329882

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Ventral Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, FOUND LOWER LEFT VENTRAL DOOR STOP FITTING CRACKED.  INSTALLED NEW FITTING PER SRM 51-30-0.
